doi: 10.3934/jdg.2020023

On the equal surplus sharing interval solutions and an application

1. 

Süleyman Demirel University, Faculty of Economics and Administrative Sciences, Department of Business Administration, Isparta, 32260, Turkey

2. 

Usak University, Faculty of Education, Department of Mathematics and Science Education, Usak, 64000, Turkey

3. 

Süleyman Demirel University, Faculty of Arts and Sciences, Department of Mathematics, Isparta, 32260, Turkey

* Corresponding author: zeynepalparslan@yahoo.com

Received  November 2019 Revised  February 2020 Published  July 2020

In this paper, we focus on the equal surplus sharing interval solutions for cooperative games, where the set of players are finite and the coalition values are interval numbers. We consider the properties of a class of equal surplus sharing interval solutions consisting of all convex combinations of them. Moreover, an application based on transportation interval situations is given. Finally, we propose three solution concepts, namely the interval Shapley value, ICIS-value and IENSC-value, for this application and these solution concepts are compared.

Citation: Osman Palanci, Mustafa Ekici, Sirma Zeynep Alparslan Gök. On the equal surplus sharing interval solutions and an application. Journal of Dynamics & Games, doi: 10.3934/jdg.2020023
References:
[1]

S. Z. Alparslan Gök, R. Branzei and S. Tijs, Cores and Stable Sets for Interval-Valued Games, CentER Discussion Paper No. 2018-17, (2008), 15 pp. doi: 10.2139/ssrn.1094653.  Google Scholar

[2]

S. Z. Alparslan Gök, R. Branzei and S. Tijs, Convex interval games, Journal of Applied Mathematics and Decision Sciences, (2009) Art. ID 342089, 14 pp. doi: 10.1155/2009/342089.  Google Scholar

[3]

S. Z. Alparslan GökS. Miquel and S. Tijs, Cooperation under interval uncertainty, Mathematical Methods of Operations Research, 69 (2009), 99-109.  doi: 10.1007/s00186-008-0211-3.  Google Scholar

[4]

P. BormH. Hamers and R. Hendrickx, Operations Research games: A survey, TOP, 9 (2001), 139-216.  doi: 10.1007/BF02579075.  Google Scholar

[5]

R. Branzei, D. Dimitrov and S. Tijs, Models in Cooperative Game Theory, Springer-Verlag, Berlin, 2008.  Google Scholar

[6]

T. S. H. Driessen, Properties of 1-convex n-person games, OR Spektrum, 7 (1985), 19-26.  doi: 10.1007/BF01719757.  Google Scholar

[7]

T. S. H. Driessen, Cooperative Games, Solutions, and Applications, Kluwer Academic Publishers, Dordrecht, 1988. doi: 10.1007/978-94-015-7787-8.  Google Scholar

[8]

T. S. H. Driessen and Y. Funaki, Coincidence of and collinearity between game-theoretic solutions, OR Spektrum, 13 (1991), 15-30.  doi: 10.1007/BF01719767.  Google Scholar

[9]

T. S. H. Driessen and Y. Funaki, Reduced game properties of egalitarian division rules for cooperative games, In Operations Research '93, Physica, Heidelberg, 1994, 126–129. doi: 10.1007/978-3-642-46955-8_33.  Google Scholar

[10]

Y. Funaki, Upper and lower bounds of the kernel and nucleolus, International Journal of Game Theory, 15 (1986), 121-129.  doi: 10.1007/BF01770980.  Google Scholar

[11]

C. Kiekintveld, T. Islam and V. Kreinovich, Security games with interval uncertainty, AAMAS Conference: Proceedings of the 2013 International Conference on Autonomous Agents and Multi-Agent Systems, (2013), 231–238. Google Scholar

[12]

P. Legros, Allocating joint costs by means of the nucleolus, International Journal of Game Theory, 15 (1986), 109-119.  doi: 10.1007/BF01770979.  Google Scholar

[13]

H. Moulin, The separability axiom and equal-sharing methods, Journal of Economic Theory, 36 (1985), 120-148.  doi: 10.1016/0022-0531(85)90082-1.  Google Scholar

[14]

O. PalancıS. Z. Alparslan GökM. O. Olgun and G.-W. Weber, Transportation interval situations and related games, OR Spectrum, 38 (2016), 119-136.  doi: 10.1007/s00291-015-0422-y.  Google Scholar

[15]

J. Sánchez-SorianoM. A. López and I. García-Jurado, On the core of transportation games, Mathematical Social Sciences, 41 (2001), 215-225.  doi: 10.1016/S0165-4896(00)00057-3.  Google Scholar

[16]

L. S. Shapley, A value for n-person games. Contributions to the Theory of Games, Vol. 2, Princeton University Press, Princeton, NJ, 1953, 307–317.  Google Scholar

[17]

R. van den Brink and Y. Funaki, Axiomatizations of a class of equal surplus sharing solutions for TU-games, Theory and Decision, 67 (2009), 303-340.  doi: 10.1007/s11238-007-9083-x.  Google Scholar

show all references

References:
[1]

S. Z. Alparslan Gök, R. Branzei and S. Tijs, Cores and Stable Sets for Interval-Valued Games, CentER Discussion Paper No. 2018-17, (2008), 15 pp. doi: 10.2139/ssrn.1094653.  Google Scholar

[2]

S. Z. Alparslan Gök, R. Branzei and S. Tijs, Convex interval games, Journal of Applied Mathematics and Decision Sciences, (2009) Art. ID 342089, 14 pp. doi: 10.1155/2009/342089.  Google Scholar

[3]

S. Z. Alparslan GökS. Miquel and S. Tijs, Cooperation under interval uncertainty, Mathematical Methods of Operations Research, 69 (2009), 99-109.  doi: 10.1007/s00186-008-0211-3.  Google Scholar

[4]

P. BormH. Hamers and R. Hendrickx, Operations Research games: A survey, TOP, 9 (2001), 139-216.  doi: 10.1007/BF02579075.  Google Scholar

[5]

R. Branzei, D. Dimitrov and S. Tijs, Models in Cooperative Game Theory, Springer-Verlag, Berlin, 2008.  Google Scholar

[6]

T. S. H. Driessen, Properties of 1-convex n-person games, OR Spektrum, 7 (1985), 19-26.  doi: 10.1007/BF01719757.  Google Scholar

[7]

T. S. H. Driessen, Cooperative Games, Solutions, and Applications, Kluwer Academic Publishers, Dordrecht, 1988. doi: 10.1007/978-94-015-7787-8.  Google Scholar

[8]

T. S. H. Driessen and Y. Funaki, Coincidence of and collinearity between game-theoretic solutions, OR Spektrum, 13 (1991), 15-30.  doi: 10.1007/BF01719767.  Google Scholar

[9]

T. S. H. Driessen and Y. Funaki, Reduced game properties of egalitarian division rules for cooperative games, In Operations Research '93, Physica, Heidelberg, 1994, 126–129. doi: 10.1007/978-3-642-46955-8_33.  Google Scholar

[10]

Y. Funaki, Upper and lower bounds of the kernel and nucleolus, International Journal of Game Theory, 15 (1986), 121-129.  doi: 10.1007/BF01770980.  Google Scholar

[11]

C. Kiekintveld, T. Islam and V. Kreinovich, Security games with interval uncertainty, AAMAS Conference: Proceedings of the 2013 International Conference on Autonomous Agents and Multi-Agent Systems, (2013), 231–238. Google Scholar

[12]

P. Legros, Allocating joint costs by means of the nucleolus, International Journal of Game Theory, 15 (1986), 109-119.  doi: 10.1007/BF01770979.  Google Scholar

[13]

H. Moulin, The separability axiom and equal-sharing methods, Journal of Economic Theory, 36 (1985), 120-148.  doi: 10.1016/0022-0531(85)90082-1.  Google Scholar

[14]

O. PalancıS. Z. Alparslan GökM. O. Olgun and G.-W. Weber, Transportation interval situations and related games, OR Spectrum, 38 (2016), 119-136.  doi: 10.1007/s00291-015-0422-y.  Google Scholar

[15]

J. Sánchez-SorianoM. A. López and I. García-Jurado, On the core of transportation games, Mathematical Social Sciences, 41 (2001), 215-225.  doi: 10.1016/S0165-4896(00)00057-3.  Google Scholar

[16]

L. S. Shapley, A value for n-person games. Contributions to the Theory of Games, Vol. 2, Princeton University Press, Princeton, NJ, 1953, 307–317.  Google Scholar

[17]

R. van den Brink and Y. Funaki, Axiomatizations of a class of equal surplus sharing solutions for TU-games, Theory and Decision, 67 (2009), 303-340.  doi: 10.1007/s11238-007-9083-x.  Google Scholar

Table 1.  Interval marginal vectors
$\sigma$ $m_{1}^{\sigma}\left( w\right) $ $m_{2}^{\sigma}\left( w\right) $ $m_{3}^{\sigma}\left( w\right) $
$\sigma_{1} = \left( 1,2,3\right)$ $\left[ 0,0\right] $ $\left[ 6,20\right] $ $\left[ 5,8\right] $
$\sigma_{2} = \left( 1,3,2\right) $ $\left[ 0,0\right] $ $\left[ 6,10\right] $ $\left[ 5,18\right] $
$\sigma_{3} = \left( 2,1,3\right) $ $\left[ 6,20\right] $ $\left[ 0,0\right] $ $\left[ 5,8\right] $
$\sigma_{4} = \left( 2,3,1\right) $ $\left[ 11,28\right] $ $\left[ 0,0\right] $ $\left[ 0,0\right] $
$\sigma_{5} = \left( 3,1,2\right) $ $\left[ 5,18\right] $ $\left[ 6,10\right] $ $\left[ 0,0\right] $
$\sigma_{6} = \left( 3,2,1\right) $ $\left[ 11,28\right] $ $\left[ 0,0\right] $ $\left[ 0,0\right] $
$\sigma$ $m_{1}^{\sigma}\left( w\right) $ $m_{2}^{\sigma}\left( w\right) $ $m_{3}^{\sigma}\left( w\right) $
$\sigma_{1} = \left( 1,2,3\right)$ $\left[ 0,0\right] $ $\left[ 6,20\right] $ $\left[ 5,8\right] $
$\sigma_{2} = \left( 1,3,2\right) $ $\left[ 0,0\right] $ $\left[ 6,10\right] $ $\left[ 5,18\right] $
$\sigma_{3} = \left( 2,1,3\right) $ $\left[ 6,20\right] $ $\left[ 0,0\right] $ $\left[ 5,8\right] $
$\sigma_{4} = \left( 2,3,1\right) $ $\left[ 11,28\right] $ $\left[ 0,0\right] $ $\left[ 0,0\right] $
$\sigma_{5} = \left( 3,1,2\right) $ $\left[ 5,18\right] $ $\left[ 6,10\right] $ $\left[ 0,0\right] $
$\sigma_{6} = \left( 3,2,1\right) $ $\left[ 11,28\right] $ $\left[ 0,0\right] $ $\left[ 0,0\right] $
Table 2.  The equal surplus sharing interval solutions of Example 5.4
Interval Solutions Player 1 Player 2 Player 3
Interval Shapley value $\left[ 5\tfrac{1}{2},15\tfrac{2}{3}\right] $ $\left[ 3,6\tfrac{2}{3}\right] $ $\left[ 2\tfrac{1}{2},5\tfrac{2}{3}\right] $
ICIS-value $\left[ 3\tfrac{2}{3},9\tfrac{1}{3}\right] $ $\left[ 3\tfrac{2}{3},9\tfrac{1}{3}\right] $ $\left[ 3\tfrac{2}{3},9\tfrac{1}{3}\right] $
IENSC-value $\left[ 7\tfrac{1}{3},22\right] $ $\left[ 2\tfrac {1}{3},4\right] $ $\left[ 1\tfrac{1}{3},2\right] $
Interval Solutions Player 1 Player 2 Player 3
Interval Shapley value $\left[ 5\tfrac{1}{2},15\tfrac{2}{3}\right] $ $\left[ 3,6\tfrac{2}{3}\right] $ $\left[ 2\tfrac{1}{2},5\tfrac{2}{3}\right] $
ICIS-value $\left[ 3\tfrac{2}{3},9\tfrac{1}{3}\right] $ $\left[ 3\tfrac{2}{3},9\tfrac{1}{3}\right] $ $\left[ 3\tfrac{2}{3},9\tfrac{1}{3}\right] $
IENSC-value $\left[ 7\tfrac{1}{3},22\right] $ $\left[ 2\tfrac {1}{3},4\right] $ $\left[ 1\tfrac{1}{3},2\right] $
[1]

Sergio Zamora. Tori can't collapse to an interval. Electronic Research Archive, , () : -. doi: 10.3934/era.2021005

[2]

Nguyen Thi Kim Son, Nguyen Phuong Dong, Le Hoang Son, Alireza Khastan, Hoang Viet Long. Complete controllability for a class of fractional evolution equations with uncertainty. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020104

[3]

Mehdi Badsi. Collisional sheath solutions of a bi-species Vlasov-Poisson-Boltzmann boundary value problem. Kinetic & Related Models, 2021, 14 (1) : 149-174. doi: 10.3934/krm.2020052

[4]

Sushil Kumar Dey, Bibhas C. Giri. Coordination of a sustainable reverse supply chain with revenue sharing contract. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020165

[5]

Laura Aquilanti, Simone Cacace, Fabio Camilli, Raul De Maio. A Mean Field Games model for finite mixtures of Bernoulli and categorical distributions. Journal of Dynamics & Games, 2020  doi: 10.3934/jdg.2020033

[6]

Marek Macák, Róbert Čunderlík, Karol Mikula, Zuzana Minarechová. Computational optimization in solving the geodetic boundary value problems. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 987-999. doi: 10.3934/dcdss.2020381

[7]

Nguyen Huy Tuan. On an initial and final value problem for fractional nonclassical diffusion equations of Kirchhoff type. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020354

[8]

Vo Van Au, Hossein Jafari, Zakia Hammouch, Nguyen Huy Tuan. On a final value problem for a nonlinear fractional pseudo-parabolic equation. Electronic Research Archive, 2021, 29 (1) : 1709-1734. doi: 10.3934/era.2020088

[9]

Nguyen Huu Can, Nguyen Huy Tuan, Donal O'Regan, Vo Van Au. On a final value problem for a class of nonlinear hyperbolic equations with damping term. Evolution Equations & Control Theory, 2021, 10 (1) : 103-127. doi: 10.3934/eect.2020053

[10]

Antoine Benoit. Weak well-posedness of hyperbolic boundary value problems in a strip: when instabilities do not reflect the geometry. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5475-5486. doi: 10.3934/cpaa.2020248

[11]

Mokhtar Bouloudene, Manar A. Alqudah, Fahd Jarad, Yassine Adjabi, Thabet Abdeljawad. Nonlinear singular $ p $ -Laplacian boundary value problems in the frame of conformable derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020442

[12]

Yi Zhou, Jianli Liu. The initial-boundary value problem on a strip for the equation of time-like extremal surfaces. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 381-397. doi: 10.3934/dcds.2009.23.381

[13]

Amru Hussein, Martin Saal, Marc Wrona. Primitive equations with horizontal viscosity: The initial value and The time-periodic problem for physical boundary conditions. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020398

[14]

Vo Van Au, Mokhtar Kirane, Nguyen Huy Tuan. On a terminal value problem for a system of parabolic equations with nonlinear-nonlocal diffusion terms. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1579-1613. doi: 10.3934/dcdsb.2020174

[15]

Kazunori Matsui. Sharp consistency estimates for a pressure-Poisson problem with Stokes boundary value problems. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 1001-1015. doi: 10.3934/dcdss.2020380

[16]

Tong Peng. Designing prorated lifetime warranty strategy for high-value and durable products under two-dimensional warranty. Journal of Industrial & Management Optimization, 2021, 17 (2) : 953-970. doi: 10.3934/jimo.2020006

[17]

Vaibhav Mehandiratta, Mani Mehra, Günter Leugering. Existence results and stability analysis for a nonlinear fractional boundary value problem on a circular ring with an attached edge : A study of fractional calculus on metric graph. Networks & Heterogeneous Media, 2021  doi: 10.3934/nhm.2021003

[18]

Qingfang Wang, Hua Yang. Solutions of nonlocal problem with critical exponent. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5591-5608. doi: 10.3934/cpaa.2020253

[19]

Peter Poláčik, Pavol Quittner. Entire and ancient solutions of a supercritical semilinear heat equation. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 413-438. doi: 10.3934/dcds.2020136

[20]

Anna Abbatiello, Eduard Feireisl, Antoní Novotný. Generalized solutions to models of compressible viscous fluids. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 1-28. doi: 10.3934/dcds.2020345

 Impact Factor: 

Metrics

  • PDF downloads (32)
  • HTML views (270)
  • Cited by (0)

[Back to Top]